# SDR IPXA09656498

- Difficulty date: June 18, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T323082
- Condition: Misrepaired
- Location: Bs 385-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C SURVEY SEQUENCE 309-F1-01 FUSELAGE BETWEEN BS 385 TO 400 AND STR 30R - 32R EXISTING REPAIR PATCH DOES NOT CORRELATE TO A SRM.  FUS SKIN REPAIRED AS PER RS NO. R53-10-36353 REV A & IPXA EO NO. B767-5330-33985-A.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 0.063IN2024T3 AS DOUBLER.  REPAIR SIZE 10 X 14 INCHES.  REPEAT INSP IS REQUIRED AS PER RS NO. R53-10-36353 REV A.  AT THE AIRPLANE THRESHOLD OF 30000 FLIGHT CYC LFEC INSP (EXT), DETAIL INSP (EXT) WITH 3000 CYC.
